# SDR DXTA2012061804999

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 4,541 hours, 3,002 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK ANNUNCIATOR ILLUMINATED AT FL430 AND REMAINED ON UNTIL GEAR HANDLE WAS SELECTED TO THE DOWN POSITION.    PERFORMED SEVERAL LANDING GEAR RETRACTIONS AND EXTENSIONS.  NO DEFECTS NOTED.  FROZE ALL 3 MLG UPLOCK SWITCHES.  OPERATED MLG.  NO FAULTS NOTED.  CHECKED UPLOCK SWITCHES FOR RIGGING.  FOUND NOSE UPLOCK AND LT MLG UPLOCK SLIGHTLY OUT OF RIG. ADJUSTED BOTH SWITCHES BY 1 TURN OF THE JAM NUT.  RECHECKED UPLOCK RIGGING. OPS CHECK GOOD. WORK DONE IAW MM 32-60-00.  ELECTRICITY CHECK ALL 3 UPLOCK SWITCH FOR HIGH RESISTANCE OR LOOSE CONNECTIONS.  NO FAULTS FOUND. INSPECTED LANDING EMERGENCY RELEASE SYS.  NO DEFECTS NOTED.
